Mixing flexeril and klonopin

Common Questions and Answers about Mixing flexeril and klonopin

flexeril

Im currently on Klonopin (.5mg 3x for 8 years) and flexeril (10mg 3x for 2 months) to treat my anxiety and muscle spams. The last month my anxiety has been at an alerting new level of bad, and my back spams havent gotten much better. My pcp told me to speak to my psychiatrist about switching to Valium 10 mg 3x to help with both instead ok taking the other two. Is this a good idea?
I do smoke and have taken Klonopin Flexeril and Adderal recreationaly recently but do not think that is the cause.
These pain medications are very hard on your liver and mixing them can be a deadly cocktail. Pain can make one do almost anything to stop it so you need to listen to your wife until you get all of this straightened out, she is your voice of reason.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
Weaseled some Vicodins from my Urologist a few time becuase of pain. Recently did 2 months supply of Flexeril and Darvocet because of a neck injury sustained in a car accident this spring. Do I want more? YES!, but refuse/fight not to call in the scripts. Still taking Fioret by the handful to knumb the pain and have started to look for other ways to get my hands on anything. I mix them all in a nice little concoction. I've recently started to do just about anything to get pills.
In the meantime see if a doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep and Klonopin which will be helpful for sleeplessness and anxiety. It will make withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months.
Come on in and enjoy the conversation and make yourself comfy. This is the place to be to get off and stay off Tramadol!
Hi Everyone, We're so glad to see you here. Please come in and make yourself at home.
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
D Love and Healing, Emily
See if a doctor can write your friend a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep and Klonopin which will be helpful for sleeplessness and anxiety. It will make his withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months.
Since then, I've started mixing the percs and vicodin or switch to Flexeril and Ativan. I know that mixing these meds together can be dangerous, but am not thinking safety...just euphoria. I'm so sick and tired of the manipulation, secrecy and compulsion to do whatever it takes to get high. I want to be straight out truthful with my wife, but can't stand the reality of disappointing her...again. I just can't get a bunch of days strung together in sobriety.
Clonidine(a high blood pressure medication)for your hot and cold flashes and night sweats.....Flexeril(A muscle relaxant)for your stomach and leg spasms (the leg spasms is where they get the term "kicking the habit")milk of magnesia for vomiting and St. John's Wort(can be found in any health food store or supermarket)for anxeiety(the shakes) you can beat the Opiates and opioids!! Nothing will help you to kick Xanax.....NEVER START!
Now I only take the occassional Flexeril at night and the D-Ribose that was mentioned by someone previously is a lifesaver. 1 tsp. in my coffee every morning. It's a tasteless white powder you can get at any health food store, not too cheap, worth every penny. It takes about 10-14 days give or take to kick in but WOW. The pain subsides and the energy level SOARS. It is awesome. I know several people who have tried it and are like new. They have quit taking their regular meds.
3 packs a day? How do you do it? Or asking someone: mixing barbs and narcotics w/ antihistimines; isn't that dangerous? Last nite, hrs were lonnnnng, and yr questions rolled around in my dreamless cravings. I wont say anything else. I have to get rid of anger and addictions. Somehow. It's time for cards.. anyone play Spades? And FOX news.. now THEY (FOX and Yahoo spades.. are good..
i think anything i say to my doc will fall on deaf ears and if anything he will cut me off, which would be devistating, i still depend on that month supply and hardly any doctors will presribe Soma anymore, and i cant stand flexeril just makes me fall asleep. i guess i need to keep looking for another doctor.
I get these unexplained chills all the time, where im freezing cold with goose bumps all over my body. They hurt and I can barely walk they are so bad sometimes. I check my temp when I get these episodes and its perfectly normal. I do not have a infection or am not sick. Im not even in a cold environment. Everyone around me is not cold. Its the weirdest thing, and I cant find a answer for it. Its like my body is messed up and sending these chills for no reason. Please help.
I take between 8 and 10 EVERY day. It started from needing pain relief from migraines and took off from there. The migrains are no longer a problem. I am in very poor condition in the morning till I take two. Please if any one knows of a tapering schedule or has been there I will appreciate anything you have to say. I am aware of seizures. That is why I need help from another fioricet addict (recovering)or on a taper. The people on this forum are so kind, I am so glad I have found you all.
MedHelp Health Answers